i got weak and abdominal discomfort,confusion ,blurry vision,etc. my daughter went to give me my medications and there was no lithium there, she refilled my perscription 2 days later i went to the er levels must have been good. i week later i found my lithium in my work bag. i must have been taking 2 lamotrigen 100 mg.and 1 200mg, of lamotrigene thinking i was taking correct medications.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2012 • 3 answers
Posted 18 Oct 2012 • 5 answers
Posted 26 Mar 2014 • 1 answer
Posted 12 Apr 2015 • 3 answers
I have bipolar and I am on lithium 800mg. am now going on quetiapine 300mg and am concerned with th?
Posted 16 days ago • 2 answers